# SDR UALA2013012100325

- Difficulty date: January 18, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 49,284 hours, 19,611 cycles
- Engine: Iae V2522A5
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Fouled
- Location: Ignitor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE APU AUTO SHUTDOWN DISPLAYED ON UPPER ECAM SCREEN - APU.  APU AUTO SHUTDOWN DURING START ON TAXI IN. :"RE-SET" "OPS CHECK OK" HAS MADE THIS ITEM-C.  APU ASD W.O. BITE MSG REF: TSM 490000-810-992-A (POSSIBLE WATER INGRESS IN PANEL 121AL).  REMOVED IGNITER PLUGS AND FOUND FOULED.  REPLACED PLUGS IAW AMM 49-41-41, OPS CHECK GOOD AT THIS TIME.
